MAUDE Adverse Event Report: B. BRAUN MEDICAL INC IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRA
Model Number 490067
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is still ongoing at this time.It was reported the sample was not available for evaluation.A follow-up will be submitted when the investigation results become available.The initial mdr was submitted on time but failed.Messageid: (b)(6).Coreid: (b)(4) datetime receipt generated: 11-21-2023, 14:49:58 "cdrh has received your submission" the report is being resubmitted with the original submission date.
 
Event or Problem Description
As reported by the user facility: the account uses 490067 in the or and it is believed that the roller clamp is not working properly on the set.The customer reports that it has to be rolled down completely to slow the flow and they are encountering patients with abnormally large amounts of iv fluid administered.The amount of fluid does not seem to correlate with the amount of time the bag has been hung.There was no injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Investigation results: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.Conclusion and measures / preventative measures: a definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
IV ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC
901 marcon ave
allentown PA 18109
Manufacturer (Section G)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR  
Manufacturer Contact
jonathan severino
901 marcon ave
allentown, PA 18109
4847197289
MDR Report Key18318049
Report Number2523676-2023-00760
Device Sequence Number12331885
Product Code FPA
UDI-Device Identifier04046964186042
UDI-Public(01)04046964186042
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K170595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number490067
Device Lot Number0061901979
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer11/07/2023
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date12/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown